I have been on Eribulin since late February 2011. The worst side effect that I have is the neuropathy in the feet and legs. My toes are completely numb. I have lost some weight due to lack of appetite or a feeling of fullness all the time. It has brought my tumor markers down from nearly 3000 to 71 in early July. I am going to be re-staged next week. I am hoping to see even better numbers. Other than the neuropathy, I work full-time and I am feeling pretty good considering all of this. If you would like to ask any more specific questions, please feel free.
- Eribulin Information for Consumers
- Eribulin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eribulin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2011 • 1 answer
Posted 4 Aug 2011 • 2 answers
Posted 9 Aug 2011 • 1 answer
Posted 23 Mar 2014 • 1 answer
Posted 27 Aug 2015 • 0 answers